MathSciNet Relay Station
MathSciNet bibliographic data
MR1349229 35J65 (58E05)
Bartsch, Thomas; Wang, Zhi Qiang Existence and multiplicity results for some superlinear elliptic problems on ${\bf R}^N$. Comm. Partial Differential Equations 20 (1995), no. 9-10, 1725–1741.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement